# SDR UPS802130

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5652288
- Condition: Delaminated
- Location: Nr 2 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK MAINTENANCE FOUND RT WING NR 2 FLAP VANE DELAMINATED ON UPPER SURFACE.  REPLACED VANE PER MM 27-51-14.
